How we can hijack the media, in four easy lessons
Love it, hate it, good story, bad story... the media are going to keep reporting on ME/CFS no matter what. But isn’t it time that we saw that coverage as an opportunity?
Discuss the article on the Forums.

Trying to taper off Lunesta

Discussion in 'General Treatment' started by soxfan, Oct 22, 2011.

  1. soxfan

    soxfan Senior Member

    Messages:
    787
    Likes:
    364
    North Carolina
    Thank you...I will need all the luck I can get. My doctor had given me an herbal med a few months ago which he said works like valium. I think I will order some more of that since I used it all up. It was called Kavinace and seemed to work at calming my overstimulation problems! Maybe it will help with this as well.
     
  2. heapsreal

    heapsreal iherb 10% discount code OPA989,

    Messages:
    8,089
    Likes:
    6,247
    australia (brisbane)
    I would be tempted to test your adrenal hormones dhea, cortisol, progesterone etc these can have an impact on overstimulation.

    cheers!!!
     
  3. soxfan

    soxfan Senior Member

    Messages:
    787
    Likes:
    364
    North Carolina
    heapsreal...yeah I had all those tested in November (2010). My cortisol was very low am..midday..pm but not night. The only other thing that was off and very low was serotonin. Everything else tested in the middle of the normal range.
     
  4. heapsreal

    heapsreal iherb 10% discount code OPA989,

    Messages:
    8,089
    Likes:
    6,247
    australia (brisbane)
    Look into phosphatidylserine(PS) 200-300mg at night can help with high night time cortisol levels and 1000-3000mg of tryptophan (help with serotonin and melatonin)before bed and atleast a couple of hours after eating any protein. Withania is another herb that can help with adrenal problems and has a more relaxing effect which can help with sleep. You can get most of this stuff from iherb, the PS is probably the most expensive. Even though your cortisol levels are not necassarily low, more irratic, this can be a sign of adrenal fatigue, but what i have mentioned can help.

    good luck dude,
    cheers!!!
    ps also if trying to get off sleeping tabs like benzo's, a few people have had success with baclofen, worth a google.
    cheers!!!
     

See more popular forum discussions.

Share This Page